# SDR UIEA2017101201955

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,101 hours, 18,659 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 14515
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU QUIT DURING PUSHBACK.  APU WAS RESTARTED AND USED FOR 2 NORMAL ENGINE STARTS.  REMOVED AND REPLACED THE APU FUEL CONTROL UNIT IAW 49-31-01.  OPS CHECKED NORMAL.
